# SDR AALA20004014

- Difficulty date: March 7, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FUSELAGE SKIN HAS CORROSION REMOVAL ON UPPER SURFACE AS SHOWN ON SKETCH, REQUEST ENGG APPROVAL TO CONTINUE IN SERVICE.  BLENDOUT CORROSION AND REFINISH BLENDED AREA PER SRM.  IT IS ACCEPTABLE FOR CONTINUED SERVICE WITH NOTED CONDITION.  PERFORM HFEC TO ENSURE NO CRACKS.  (M)
